Vol. 299, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Hamiltonian unknottedness of certain monotone Lagrangian tori in $S^2\times S^2$

Kai Cieliebak and Martin Schwingenheuer

Vol. 299 (2019), No. 2, 427–468
DOI: 10.2140/pjm.2019.299.427
Abstract

We prove that a monotone Lagrangian torus in S2 × S2 which suitably sits in a symplectic fibration with two sections in its complement is Hamiltonian isotopic to the Clifford torus.

Keywords
Hamiltonian isotopy, Lagrangian tori, symplectic fibrations
Mathematical Subject Classification 2010
Primary: 53D12
Secondary: 57R17
Milestones
Received: 14 May 2018
Accepted: 13 June 2018
Published: 21 May 2019
Authors
Kai Cieliebak
Universität Augsburg
Augsburg
Germany
Martin Schwingenheuer
BOS Rosenheim
Aschau
Germany